# SDR YNTA200677301

- Difficulty date: August 12, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N773DL
- Make and model: Lear 35A
- Aircraft serial: 174
- Aircraft time: 11,702 hours, 10,685 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Part number: 26190361
- Condition: Deteriorated
- Location: De Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

1000 AGL NOTICED BURNING SMELL THAT INTENSIFIED BY 8000 AGL. NOTICED SMOKE IN THE CABIN FOLLOWED BY SMOKE IN COCKPIT. ALL CB'S, HEAT AND AC SWITCHES WERE CHECKED AND TURNED OFF RETURNED UNEVENTFULLY. GASKET P/N 2619036-1 BETWEEN DEICE DUCTS 2619033-11 AND 2619032-17 FAILED AT THE LT SIDE OF THE FUSELAGE JUST FORWARD OF THE LT REAR SEAT UNDER THE SIDE LEDGE WHERE THE DUCT GOES FROM THE INTERIOR OUT TO THE LT WING LEADING EDGE. IT ALSO HAS A JUNCTION THERE WHERE THE RT WING DEICE TUBE SPLITS OFF TO THE RIGHT UNDER THE AFT SEATS.
